# SDR QXEA200800372

- Difficulty date: April 10, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 17,516 hours, 17,526 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 4686011
- Condition: Disconnected
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTM - RIGHT MAIN GEAR DOOR LINKAGE DISCONNECTED.  FERRIED AIRCRAFT TO PDX FOR REPAIRS.  REPLACED THE LINKAGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
